Show simple item record

dc.contributor.authorMurty, Kanuri N.
dc.contributor.authorShaw, Michael D.
dc.date.accessioned2017-06-12T19:35:34Z
dc.date.available2017-06-12T19:35:34Z
dc.date.issued2002
dc.identifier.citationK. N. Murty and Michael D. Shaw, “Stability analysis of nonlinear Lyapunov systems associated withan nth order system of matrix differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 15, no. 2, pp. 141-150, 2002. doi:10.1155/S104895330200014Xen_US
dc.identifier.urihttp://hdl.handle.net/11141/1483
dc.description.abstractThis paper introduces the notion of Lipschitz stability for nonlinear nth order matrix Lyapunov differential systems and gives sufficient conditions for Lipschitz stability. We develop variation of parameters formula for the solution of the nonhomogeneous nonlinear nth order matrix Lyapunov differential system. We study observability and controllability of a special system of nth order nonlinear Lyapunov systems.en_US
dc.language.isoen_USen_US
dc.rightsCreative Commons Attribution 3.0en_US
dc.rights.urihttps://creativecommons.org/licenses/by/3.0/en_US
dc.titleStability analysis of nonlinear Lyapunov systems associated with an nth order system of matrix differential equationsen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S104895330200014X


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 3.0
Except where otherwise noted, this item's license is described as Creative Commons Attribution 3.0